# SDR ASAA2023102445814

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,787 hours, 1,965 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Actuator
- Part number: 38861883
- Part serial: 19181
- Condition: Faulty
- Location: Apu
- Part time: 2,843 hours, 3,928 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DUCT PRESSURE NEEDLES FLUCTUATE BETW 20-28 PSI WHILE ON APU BLEED AIR ON THE GROUND. GROUNDED - YES. (RESOLVED ON W/O: 1974919 TASKCARD: N/R-00001 ) FOUND FAULT MESSAGE 49-52192. "IGV ACTUATOR LVDT SHOWS CIRCUIT FAILURE" REMOVED AND REPLACED APU IGV REF AMM 49-52-12. LEAK AND OPS CHECK GOOD. A/C RELEASED FROM MEL 49-52-01A. MAINTENANCE PROCEDURES REVERSED SEAMC DAVE NOTIFIED C/N 24046931 REMOVED. GROUND VERIFICATION SUCCESSFUL. TWO C/B'S PULLED AND RESET.
